Doctor insights on:
Bp at 114/72 on lisinopril-hctz, bupropion, pain med. Having fast heart rate, dizzy, lightheaded, weak, vomiting(daily), nausea...Whats wrong?:-(
It is a heart drug...A purified product of the foxglove plant. It has effects which include strengthening the contraction of the heart muscle, slowing conduction of the heart's electrical impulse through the av node and thereby helping to slow the heart rate during atrial fibrillation. Because of potential toxicity, its use has been largely replaced ...Read more
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
Zofran (ondansetron): Both are similar.Get a more detailed answer ›
Gastroenteritis: It may not be the "flu" per se, but it sounds like you have a GI bug. Usually this is from a virus. For most people, the biggest risk is dehydration. Drink an electrolyte solution or make one yourself. Google "oral rehydration solution recipe". Otc meds like loperamide, used according to label instructions might be helpful. ...Read more
Not usually: The literature will report a small amount of nausea and vomiting, but when you take a look, you see that patients taking placebo experienced the same and sometimes even higher rates of nausea and vomiting. That doesn’t mean that if you are noticing someone who is taking the drug vomit every that it is not due to the drug - it might be. However, the drug is not normally noted to cause stomach upset ...Read moreSee 1 more doctor answer
Infectious: It is hard to know the exact cause but with these symptoms an infectious cause should be considered and ruled out as you may need treatment. Please seek evaluation by your primary care physician. ...Read more
Propranolol 20 mg for WPW caused bradycardia & dizziness. Would taking Sectral (acebutolol) have less side effects?
Maybe: Acebutolol (Sectral) is a beta-blocker with something called "intrinsic sympathomimetic activity", or ISA. This may reduce the adverse effects you describe, but may also diminish the effectiveness of controlling your WPW. An empirical trial under the supervision of you doctor may be considered. Good luck! ...Read more
We don't know: The exact cause of migraine is still controversial and gaps in our understanding remain. Accompanying symptoms such as phonophobia, photophobia, nausea, vomiting, dizziness and blurred vision, as well as autonomic phenomena of conjunctival injection, lacrimation and lid edema are common and individual. It is manageable, see a headache specialist or orofacial pain. ...Read moreSee 1 more doctor answer
Exp unusual fatigue with Amlodipene + Lisinopril or Metopro. Before Amlo + Tenormin (atenolol)? no fatigue feeling??Why?
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
Took 30 mg Adderall & Zofran (ondansetron) ODT 8 mg. Resting heart rate between 100-125bpm. Breathing heavy, pupils dilated, dizzy, some tremors. Is this normal?
What diuretic has the least side effects? Hctz (hydrochlorothiazide) gave me some weird side effects (lethargy, chest tightness, anxiety).
Current BP of 99/64, pulse 66. Extreme lethargy, dizziness, headache, nausea & vomiting. 01/02 loss of consciousness driving. Clear catheter ablation?
See below: These symptoms are life-threatening and need to be evaluated as soon as possible. Call your doctor and meet him/her in the emergency room. ...Read more
Vomiting, diaherra, dizziness, heat intolerance, light headedness, chest pain, shortness of breath, fatigue, rapid heartbeat, stomach pain?
Can be: Pepcid (famotidine) and other acid-suppression drugs (ppis) are commonly used, for long periods of time for various stomach conditions - and not always needed. First, almost any side effect can happen with almost any drug, and each person can have their "own" side effect. In general however, seizures are very uncommon with ppis but can happen. Confusion is a little more common esp in older folks. ...Read more